MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; PTA BALLOON DILATATION CATHETER
Catalog Number US14150530
Medical Device Problem Codes Difficult to Insert (1316); Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultrascore 014 device was returned for evaluation.During visual analysis, the strain relief was noted to be separated from the y-body.The patency of the guide-wire lumen was tested using an in-house guidewire and was able to insert and retract without issue.Further, the device was then inserted through an in-house sheath.The device inserted and retracted through the sheath without issue.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported sheath insertion issue as the returned device was able to insert and retract from the sheath without any issue.However, the investigation is confirmed for the identified strain relief dislodgement issue as the strain relief was noted to be disloged from the y-body.A definitive root cause for the alleged sheath insertion issue and identified device dislodged could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the superficial femoral artery via contralateral approach, the pta balloon allegedly did not advance into the sheath.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ULTRASCORE 014
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21064536
Report Number2020394-2025-00001
Device Sequence Number16998522
Product Code PNO
UDI-Device Identifier00801741114007
UDI-Public(01)00801741114007(11)231002(17)250828(10)GFHV1490
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue NumberUS14150530
Device Lot NumberGFHV1490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown